# SDR REXA2022053100930

- Difficulty date: March 19, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH690362841
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT SIDE RAIL IS CORRODED AT FS 708.	REPLACED SIDE SEAT RAIL IAW CRJ 900 AMM 53-00-49-000/400-801-A07.
